# SDR SIMA20120614001

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 24,519 hours, 17,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3691 -  FIRST OFFICER’S FLASHLIGHT MISSING.    REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
